RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 727–730 (Mi tvp583)  

Short Communications

A remark on the theory of the Fisher–Welch–Wald test

Yu. V. Linnik, I. L. Romanovskaya, O. V. Shalaevskii

Leningrad

Abstract: A slight gap in two papers of Yu. V. Linnik and I. L. Romanovskaya on the Fisher–Welch–Wald test is patched. The resulting theorems are somewhat stronger than those in the aforementioned papers.

Full text: PDF file (253 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 659–662

Bibliographic databases:

Received: 04.06.1965

Citation: Yu. V. Linnik, I. L. Romanovskaya, O. V. Shalaevskii, “A remark on the theory of the Fisher–Welch–Wald test”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 727–730; Theory Probab. Appl., 10:4 (1965), 659–662

Citation in format AMSBIB
\Bibitem{LinRomSha65}
\by Yu.~V.~Linnik, I.~L.~Romanovskaya, O.~V.~Shalaevskii
\paper A~remark on the theory of the Fisher--Welch--Wald test
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 727--730
\mathnet{http://mi.mathnet.ru/tvp583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=191037}
\zmath{https://zbmath.org/?q=an:0156.39701}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 659--662
\crossref{https://doi.org/10.1137/1110079}


Linking options:
  • http://mi.mathnet.ru/eng/tvp583
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:208
    Full text:80
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020